# SDR MALA976124

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 426
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: IPTE1191000200
- Condition: Failed
- Location: Lt Gear Box
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER CLIMB THE LEFT OIL PRESSURE GRADUAL FELL FROM 100 PSI TO 25 PSI, STAYED THERE AND THEN WENT BACK TO 100 PSI.  AIRCRAFT RETURNED TO MSP.  ON TAXI IN THE PRESSURE WENT DOWN TO ABOUT 5 PSI.  PROP OPERATED NORMALLY AT ALL TIMES.  MAINTENANCE REPLACED PROP GEAR BOX OIL TRANSDUCER.  OPS CHECK GOOD.
